# SDR 2003UALA00837

- Difficulty date: October 24, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300358
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED, SLAT NR 6.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WITH NEW T/E WEDGE.
